# SDR SWAA2024081516388

- Difficulty date: July 24, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SIDEWALL PANEL 232ZLW EMERGENCY EXIT LIGHT ASSY IS DAMAGED.<[01] REMOVED AND REPLACED PASSENGER CABIN SIDEWALL PANEL 232ZLW EMERGENCY EXIT LIGHT ASSY PER AMM 33-51-01-960-801. PERFORMED GOOD OPS CHECK PASSENGER CABIN SIDEWALL 232LW EMERGENCY LIGHT PER AMM 33-51-00-710-801.;[02] VERIFIED CORRECTIVE ACTION 1.
